# SDR CKSA96001

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161M
- Make and model: Doug DC-8F-55
- Aircraft serial: 45762
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 71,304 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MSLP - FIRE INDICATION ON NR 2 ENGINE, AIR ABORT RETURNED TO MSLP.  FIRE WARNING CEASED ONCE FIRE HANDLE WAS PULLED.  OPENED COWLING AND INSPECTED ENGINE, NO FIRE INDICATION NOTED.  RAN ENGINE AT IDLE, NO AIR LEAKS NOTED.  CLOSED COWLING, RAN ENGINE AT TAKEOFF POWER, NO FIRE INDICATION NOTED.  COULD NOT DUPLICATE PROBLEM.  (M)
